# SDR SWAA2012121710683

- Difficulty date: November 27, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C264594
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR PANEL SPLICE STRAP CORRODED AT BS 727D.  REMOVED AND REPLACED STRAP IAW SRM.
